Sarah (washable) wrote in vaginapagina,
Sarah
washable
vaginapagina

NuvaRing withdrawal?

Hello lovely members of VP!!!

I have a quick question in regards to the NuvaRing and possible side effects when someone stops using it. I was on the NR for about a year and a half and stopped using it due to a reoccurring BV. My gyno doesn't think that the NR caused the BV, but it certainly wasn't helping me heal up. Anyways....

I've been off the NR for about two weeks and lately have been experiencing headaches and a sour stomach. I'm not stressed out, pregnant, or sick so I was wondering if it was possible to have some sort of withdrawal side effect.

Any help would be fantastic and much appreciated. Thanks!!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments